Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 September 2010

On Parametric p-Valent Meromorphic Functions

Poonam Sharma

Journal of Mathematics and Statistics, Volume 6, Issue 3, pp. 253–260 · doi.org/10.3844/jmssp.2010.253.260

7,033 accesses4,363 downloads1 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: In this research, we studied parametric p-valent meromorphic functions Pαf by considering two classes Mαp (β) and Mαp (λ,A) . Approach: With the help of Jack’s Lemma an inclusion relation for the class Mαp was obtained and it is shown that this class is closed by an integral operator Ic. Results: A subordination result for the class Mαp (λ,A) was proved. Consequences of main results with the results for special values of the parameter α were discussed. Conclusion/Recommendations: Our results certainly generalized several results obtained earlier as well as generate new results.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Sharma, P. (2010). On Parametric p-Valent Meromorphic Functions. Journal of Mathematics and Statistics, 6(3), 253–260. https://doi.org/10.3844/jmssp.2010.253.260

Licence
© Science Publications
Issue
Volume 6, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Parametric p-Valent Meromorphic FunctionsJournal of Mathematics and Statistics · Volume 6, Issue 3 · pp. 253–260 · © Science PublicationsDownload